# SDR SIMA20210216001

- Difficulty date: February 16, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 40,276 hours, 34,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOP.  C/A-T/S EXTERIOR EMERGENCY LIGHTS AND FOUND POWER SUPPLIES 1 AND 4 NO GOOD.  R & R 1 AND 4 EMERGENCY LIGHT POWER SUPPLIES IAW AMM 33-50-04 OPS CHECK GOOD.
